# SDR CA070514046

- Difficulty date: April 11, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Condition: Seized
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EXHIBITED VIBRATION AND SHUTDOWN, UNCOMMANDED.  SUBSEQUENT INSPECTION REVEALED HIGH PRESSURE ROTOR SEIZURE AND METAL CONTAMINATION IN THE TURBO MACHINE OIL SYSTEM.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514046)
